# SDR SWIA200617347

- Difficulty date: October 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 33,132 hours, 28,135 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING AT ROW 1 INOP.  RECONNECTED FIRST SECTION OF EMERGENCY FLOOR TRACK LIGHTING IAW MM 33-51-01.  OPERATIONAL CHECKS GOOD.
